ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Existence and nonexistence results for a 2n-th order p-Laplacian discrete Dirichlet boundary value problem

Liu, Xia and Zhang, Yuanbiao and Shi, Haiping (2014) Existence and nonexistence results for a 2n-th order p-Laplacian discrete Dirichlet boundary value problem. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 49 (6). pp. 133-143. ISSN 00002-3043

[img]
Preview
PDF
Download (1602Kb) | Preview

    Abstract

    In this paper 2n-th order p-Laplacian difference equations are considered.

    Item Type: Article
    Uncontrolled Keywords: existence and nonexistence: Dirichlet boundary value problem: 2n-th order p-Laplacian: mountain pass Lemma: discrete variational theory
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Feb 2015 13:05
    Last Modified: 20 Feb 2015 13:05
    URI: http://mathematics.asj-oa.am/id/eprint/2429

    Actions (login required)

    View Item